Representation Theorem for the Distributional Fourier-Laplace Transform
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064


Amazon Sale


Research Paper | Mathematics | India | Volume 3 Issue 8, August 2014

Representation Theorem for the Distributional Fourier-Laplace Transform

V. D. Sharma, A. N. Rangari

There are many integral transforms including Fourier, Laplace, Mellin, Hankel, Whittaker, Stieltjes, Hilbert, Hartely etc. but the origin of integral transform is Fourier and Laplace transforms. So these two transforms are very important. And this Fourier and Laplace transforms have many applications in various fields like science, physics, mathematics, engineering, geophysics, medical, chemistry, electrical and mechanical separately. In our research we tried to join the Fourier and Laplace transforms and work on it and this resultant Fourier-Laplace transform also may have various applications in some fields of science and technology. The aim of the present paper is to provide the generalization of Fourier-Laplace transform in the distributional sense and giving representation theorem for the distributional Fourier-Laplace transform.

Keywords: Fourier transform, Laplace transform, Fourier- Laplace transform, generalized function, Testing function space

Edition: Volume 3 Issue 8, August 2014

Pages: 341 - 344

Share this Article

How to Cite this Article?

V. D. Sharma, A. N. Rangari, "Representation Theorem for the Distributional Fourier-Laplace Transform", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=25071402, Volume 3 Issue 8, August 2014, 341 - 344

86 PDF Views | 61 PDF Downloads

Download Article PDF


Amazon Sale


Similar Articles with Keyword 'Fourier transform'

Research Paper, Mathematics, India, Volume 3 Issue 8, August 2014

Pages: 1203 - 1207

Modulation and Parseval's Relation of Two Dimensional Fractional Sine Transform

V. D. Sharma, S. A. Khapre

Share this Article

Research Paper, Mathematics, India, Volume 3 Issue 9, September 2014

Pages: 716 - 718

Introduction to Generalized Simplified Fractional Fourier Transform (SFRFT)

V. D. Sharma

Share this Article

Research Paper, Mathematics, India, Volume 3 Issue 8, August 2014

Pages: 1199 - 1202

Some Examples on Generalized Two-Dimensional Fractional Cosine Transform In the Range - ∞ to ∞

V. D. Sharma, S. A. Khapre

Share this Article

Research Paper, Mathematics, India, Volume 3 Issue 9, September 2014

Pages: 638 - 641

Applications of Generalized Two Dimensional Fractional Fourier transform

V. D. Sharma

Share this Article

Research Paper, Mathematics, India, Volume 4 Issue 12, December 2015

Pages: 1904 - 1907

A Mathematical Model on Dispersion of Air Pollutants

V. S. Verma, Uma Srivastava, P. S. Bhandari

Share this Article

Similar Articles with Keyword 'Laplace transform'

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 1947 - 1950

Analysis of Batch Arrival Queue with Second Optional and Repair Under Optional Vacation, Balking

R. Vimaladevi

Share this Article

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 1877 - 1881

A Batch Arrival Feedback Queue with M-Optional Service and Multiple Vacations Subject To Random Breakdown

S. Suganya

Share this Article

Research Paper, Mathematics, Bahrain, Volume 5 Issue 10, October 2016

Pages: 1316 - 1318

Laplace Transformation as Tool Algorithm for Classical Cryptography

Mahdi F. Mosa

Share this Article

Research Paper, Mathematics, India, Volume 4 Issue 5, May 2015

Pages: 1466 - 1470

Heat and Mass Transfer Effects on Unsteady MHD Flow past an Oscillating Infinite Vertical Plate with Variable Temperature through Porous Medium

Prof. Dr. P. T. Hemamalini, N. Suresh Kumar

Share this Article

Research Paper, Mathematics, India, Volume 4 Issue 5, May 2015

Pages: 2050 - 2057

Multiple Laplace Transform of the Product of Generalized H- Functions

Dr. P. Prasanth

Share this Article

Similar Articles with Keyword 'generalized function'

Research Paper, Mathematics, India, Volume 3 Issue 9, September 2014

Pages: 716 - 718

Introduction to Generalized Simplified Fractional Fourier Transform (SFRFT)

V. D. Sharma

Share this Article

Research Paper, Mathematics, India, Volume 3 Issue 9, September 2014

Pages: 638 - 641

Applications of Generalized Two Dimensional Fractional Fourier transform

V. D. Sharma

Share this Article

Research Paper, Mathematics, Nigeria, Volume 8 Issue 6, June 2019

Pages: 1797 - 1799

On the Extended Generalized Leibnitz Rule for Differentiability of Distributions

Anslem Uche Amaonyeiro

Share this Article

Research Paper, Mathematics, India, Volume 3 Issue 9, September 2014

Pages: 642 - 644

Abelian Theorem of Generalized Fourier-Stieltjes Transform

V. D. Sharma, P. D. Dolas

Share this Article

Research Paper, Mathematics, India, Volume 3 Issue 8, August 2014

Pages: 341 - 344

Representation Theorem for the Distributional Fourier-Laplace Transform

V. D. Sharma, A. N. Rangari

Share this Article

Similar Articles with Keyword 'Testing function space'

Research Paper, Mathematics, India, Volume 3 Issue 9, September 2014

Pages: 634 - 637

Operation Transform Formulae for Two Dimensional Fractional Mellin Transform

V. D. Sharma, P. B. Deshmukh

Share this Article

Research Paper, Mathematics, India, Volume 3 Issue 9, September 2014

Pages: 642 - 644

Abelian Theorem of Generalized Fourier-Stieltjes Transform

V. D. Sharma, P. D. Dolas

Share this Article

Research Paper, Mathematics, India, Volume 3 Issue 8, August 2014

Pages: 341 - 344

Representation Theorem for the Distributional Fourier-Laplace Transform

V. D. Sharma, A. N. Rangari

Share this Article
Top